# SDR UPS204774

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162251
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE REPLACED NR 3 K-FLAP, DUE TO CONDITION AND CORROSION.  REMOVED AND REPLACED NR 3 K-FLAP IAW MM 27-81-01.
